# SDR RAAA99B2029

- Difficulty date: April 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N832RV
- Make and model: Boeing 727-22C
- Aircraft serial: 19098
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor
- Condition: Corroded
- Location: Bs 303-340
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C CHECK, FOUND CORROSION ON FLOOR PLATE AROUND FWD LAV DUMP PIPE TOP AND BOTTOM SURFACES BS 303 TO 344.  REMOVED CORROSION IAW SRM 51-10-06.  TREATED AND PRIMED IAW SRM 51-10-06.  REMOVED SUPPORT ANGLES AND FABRICATED NEW ANGLES OF 7075T6 .094 IAW SRM 51-10-02 TREATED AND PRIMED IAW SRM 51-10-06.  INSTALLED IAW SRM 51-30-02, M54-422.
